# SDR CALA2025102010263

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N17301
- Make and model: Boeing 737-8
- Aircraft serial: 67554
- Aircraft time: 9,568 hours, 3,263 cycles
- System (JASC): 3810 · Potable Water System
- Part: Potable Water
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WATER TASTES BAD,  FORWARD GALLEY AND LAV COMPLEX DRAINED WATER TANK, RINSED WATER TANK AND OPS CHECKS ALL FWD WATER GALLEY AND LAV COMPONENTS PER AMM FIM TASK 38-10-00-810-803. WATER DOES NOT SMELL BAD AND THE WATER QUALITY IS GOOD.
